My new and beautiful dell just crashed. Yes it's sad, but i have an old one with 98 on it. I finally installed the right drivers to make it actually work. But now when i play, all of the characters, even with full health, look like they are bleeding (in the normal game when you barely have any health left). Also the text in the weapons menu has a black highlight around it. What causes this? And how can i fix it?
PS. this comp sucks, so i can't do much in the graphics department.
Seems like the graphic card doesn't support alpha transparency.
A better graphic card would fix it.
yeaaaaa. I guess im gonna be on soldat hyatis.
ok, i don't understand how i can run The Sims on this piece, but soldat can barely run. I didn't think that soldat required that many recources. This pc doesn't even have AGP, so im in trouble until i can fix my new pc.
its a problem with graphics cards supporting certain features
such as my geforce mx440, it can play WoW but cant play the cutscenes in TRON v2.0.
its crazy i know, but theres nothing you can do about it.
as for your PC not having AGP, thats your fault for buying a DELL mate, their crap
nah the oldie is a compaq. I run a radeon in the other. HL2 caliber, but this ones crap
Did you install the latest drivers for your videocard that may help!